MathSciNet Relay Station
MathSciNet bibliographic data
MR2559991 34D20 (34A07 92B20)
Wang, Xiaohu; Xu, Daoyi Global exponential stability of impulsive fuzzy cellular neural networks with mixed delays and reaction-diffusion terms. Chaos Solitons Fractals 42 (2009), no. 5, 2713–2721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement